| Model Number |
977A260 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient via manufacturer representative who was implanted with an implantable neurostimulator (ins) for spinal pain indications.It was reported that medtronic rep met with patient at postop appointment.The impedances were normal.Patient states her pain relief is not what it used to be.She took a fall two weeks after surgery and forgot to mention it to anyone.After viewing an x-ray it is apparent her lead migrated down one vertebral body.I reprogrammed accordingly.She is instructed to try each group for a week and if she does not have adequate pain relief she will come back to the office to discuss a lead revision.Physician is aware of the event.
Additional Manufacturer Narrative
Concomitant medical products: product id: 97715, serial#: (b)(4), implanted: (b)(6) 2022, product type: implantable neurostimulator; product id: 977a260, serial#: (b)(4), implanted: (b)(6) 2022, product type: lead.Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(4), ubd: 02-aug-2025, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
N/a.